# SDR SWAA2022020734517

- Difficulty date: December 29, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 20,418 hours, 8,725 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT CLIP IS CRACKED AT BS 500G BELOW S-25R ON FWD SIDE OF FRAME / FWD CARGO CLIP CRACKED AT BS 500G BELOW Z-ANGLE AT STR 25R. DRILLED AND REMOVED CRACKED CLIP I/A/W SRM 51-40-02-0G-0. LOCATED AND DRILLED NEW CLIP ASSY I/A/W 51-40-05-0G-0 ALSO BOEING DWG 143A7505. INSTALLED NEW CLIP ASSY I/A/W SRM 51-40-02-0G-0 ALSO BOEING DWG 143A7505 REV-.
